# SDR EISA98150

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT COMPLETED ABNORMAL PROCEDURE PER AOM.  THE WARNING LIGHT EXTINGUISHED IN DESCENT.  COULD NOT DUPLICATE MALFUNCTION, CARGO SMOKE DETECTORS.  OPS CHECKED GOOD PER AERONAUTICAL MANUAL.  (M)
